# SDR AALA202207114453

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 32,376 hours, 13,036 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V15020
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ADVANCED POWER FOR TAKE OFF & LEFT EGT WENT AMBER 610* ABORT LOW SPEED. MAINTENANCE DETERMINED THAT PER TSM 77-00-00-810-843A SECTION 4-A-2(A) EGT WAS NOT ABOVE 610C FOR MORE THAN 5 MINUTES. NO FURTHER ACTION REQUIRED.
